RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 299–302 (Mi dan45293)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Parabolic systems of pseudodifferential equations of variable order

Nguyen Minh Chuong


Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.43+517.9
Presented: А. Н. Колмогоров
Received: 24.11.1981

Citation: Nguyen Minh Chuong, “Parabolic systems of pseudodifferential equations of variable order”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 299–302

Citation in format AMSBIB
\Bibitem{Ngu82}
\by Nguyen Minh Chuong
\paper Parabolic systems of pseudodifferential equations of variable order
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 299--302
\mathnet{http://mi.mathnet.ru/dan45293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658198}
\zmath{https://zbmath.org/?q=an:0511.35089}


Linking options:
  • http://mi.mathnet.ru/eng/dan45293
  • http://mi.mathnet.ru/eng/dan/v264/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019